# SDR NACA2025061800001

- Difficulty date: June 18, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,734 hours, 18,725 cycles
- Engine: Pwa PW4060
- Engine time: 4,571 hours, 1,173 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE #1 IGNITOR FAILED OPS CHECK. REMOVED AND REPLACED #2 ENGINE #1 IGNITOR PLUG IAW AMM 74-21-02
